# SDR ASOA201708283225

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,172 hours, 14,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ZONAL INSPECTION,  FOUND THREE INTERCOSTALS WITH SURFACE CORROSION 27 LT AND RT AND 26 LT AT BS 364. THE INTERCOSTAL WERE REPLACED AND THE LAV SPILL WAS CLEANED AND INSULATION WAS REPLACED.
